Volume 11, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Convex projective structures on Gromov–Thurston manifolds

Michael Kapovich

Geometry & Topology 11 (2007) 1777–1830

arXiv: math.DG/0604231

Abstract

We study Gromov–Thurston examples of negatively curved n–manifolds which do not admit metrics of constant sectional curvature. We show that for each n > 3 some of the Gromov–Thurston manifolds admit strictly convex real-projective structures.

Keywords
real projective structures
Mathematical Subject Classification 2000
Primary: 53C15, 53C20
Secondary: 20F06
References
Forward citations
Publication
Revised: 17 August 2007
Accepted: 7 February 2007
Published: 24 September 2007
Proposed: Walter Neumann
Seconded: Martin Bridson and Benson Farb
Authors
Michael Kapovich
Department of Mathematics
University of California
Davis
CA 95616
USA
http://www.math.ucdavis.edu/~kapovich/